SSRI antidepressants increase risk of intracranial hemorrhage

Tragic.

Jon Rappoport's Blog

SSRI antidepressants increase risk of intracranial hemorrhage

by Jon Rappoport

April 30, 2017

From healthline.com: “Intracranial hemorrhage (ICH) refers to acute bleeding inside your skull or brain. It’s a life-threatening emergency. You should go to the emergency room right away or call 911 if you think you or someone you know is experiencing ICH.”

The public has learned about the increased risk of suicide and violent behavior (including murder) stemming from the use of SSRI antidepressants. Now there is more:

Psychiatric News reports (4/7/17): “A study published in February in JAMA Neurology has found that patients taking antidepressants that are strong inhibitors of serotonin reuptake (SSRIs) may be at an increased risk for intracranial hemorrhage, particularly during the first month of use…”

“The results showed that compared with patients taking [the older] tricyclic antidepressants, patients being treated with SSRIs had a 17 percent increased risk of experiencing an intracranial hemorrhage…

View original post 351 more words

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s